Best Pharmacy in WNC: Use code BESTOFWNC15 at Checkout for 15% Off

GoodSense® 325 mg Aspirin Tablets 100ct.
GoodSense® 325 mg Aspirin Tablets 100ct.

GoodSense® 325 mg Aspirin Tablets 100ct.

Regular price
$5.23
Sale price
$5.23
Unit price
per 
Shipping calculated at checkout.

From the manufactures website: 

Compare to the active ingredient in Bayer® Aspirin 325 mg, GoodSense® Coated Aspirin Tablets is a nonsteroidal anti-inflammatory drug that temporarily relieves pain. 

GoodSense® Coated Aspirin Tablets contains 325 mg of aspirin, a nonsteroidal anti-inflammatory drug that temporarily relieves headache, muscle pain, toothache, menstrual pain, the pain and fever of colds, and the minor pain of arthritis. 

Each Serving Size of 4 Tablets contain:

  • Active ingredient: Aspirin Pain Reliever and Fever Reducer (NSAID) 325mg's active ingredient is 325 mg of Aspirin. Compare to the active ingredient of Bayer Aspirin.
  • Use: Aspirin 325 mg Regular Strength Coated Tablets is safe pain relief. It may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • Safe Pain Relief plus lifesaving benefits, Talk to your doctor or other healthcare provider before using this product for your heart.
  • Acute pain: Acute pain, for the most part, results from disease, inflammation or injury to tissues. This type of pain generally comes on suddenly, for example, after trauma, injury, or surgery.
  • Other forms of pain relief: Exercise may help with  pain as it keeps a person more active and releases endorphins.

    *These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease.


    Recommended use:

    • Drink a full glass of water with each dose.
    • Adults and children 12 years and over: take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours, not to exceed 12 tablets in 24 hours.
    • Children under 12 years: consult a doctor.
    Language
    English
    Open drop down